# SDR 9605399162

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Ws 92-107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL MAINTENANCE VISIT, FOUND CORROSION ON THE LEFT WING STR 14 FROM XRS 92-107.  REPAIRED STRINGER (P/N 5911277-501) PER EA 91-106787.
